Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

LIE PROPERTIES OF SYMMETRIC ELEMENTS UNDER ORIENTED INVOLUTIONS

Full text
Author(s):
Castillo Gomez, John H. [1] ; Milies, Cesar Polcino [2]
Total Authors: 2
Affiliation:
[1] Univ Narino, Dept Matemat & Estadist, San Juan De Pasto, Narino - Colombia
[2] Univ Sao Paulo, Inst Matemat & Estat, Sao Paulo - Brazil
Total Affiliations: 2
Document type: Journal article
Source: COMMUNICATIONS IN ALGEBRA; v. 40, n. 12, p. 4404-4419, 2012.
Web of Science Citations: 4
Abstract

We study the Lie nilpotency and Lie n-Engel properties of symmetric elements under oriented involutions. In some cases, the results obtained are similar to the ones in the case of the classical involution, but interesting new situations arise. (AU)

FAPESP's process: 09/52665-0 - Groups, rings and algebras: interactions and applications
Grantee:Francisco Cesar Polcino Milies
Support type: Research Projects - Thematic Grants